# SDR JGVR20200615002

- Difficulty date: June 15, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 12,176 hours, 8,089 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tip Cap
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREAS OF CORROSION ON THE LT UPPER HORIZONTAL STABILIZER TIP CAP AND THE RT LOWER HORIZONTAL STABILIZER TIP CAP, PERFORMED ULTRASONIC AND EDDY CURRENT INSPECTIONS AND REPORTED FOR REPAIR DISPOSITION. REPLACED BLENDED FASTENERS AS REQUIRED CLEANED TREATED PRIMED AND TOP COATED BLENDED AREAS PER REPAIR MEMO.
